Cipro Related Tendon Problems- Collagen Booster without Animal

by Anonymous



Hi. I am a 35 year old previously healthy female.

I had reoccuring UTIs for the past two years and was given Cipro several times.

The second to last time I took it, I got very painful planter fasciitis in both feet. (I have realized a lot of people have gotten this even though it is not listed as a side effect).


Then about four months after that, I was given Cipro again. I took (2) 250 mg and started having excrutiating pain and having many adverse drug reactions within hours of taking it.

It has been three months. I have tendonitis in my ankles and arms. I have muscle and joint pain in my elbows, knees, thighs. My planter fasciitis had some relief but is now back. I also have flare ups with peripheral neuropathy that seems to make the tendonitis worse.

The magnesium has helped with the insomnia. I will be trying ALA this week. I think a collagen booster or Co Q 10 or similair might help me.

Most of these products have animal bone products in them. Cipro is the same antibiotic given to chickens, cows, and farmed fish. I am extrememly sensitive to that now and have to avoid it.

How can I get a supplement without the animal products? Would something like Wobenzyme N or a Systemic Enzyme Complex (from Pure Encapsulations) help?

I am in a lot of pain and just want to be able to walk and do normal activities again.

Thank you for your info and website.

PS-
I hear/popping in my ankle and knee. Is that serious?



----



Joshua Answers:


Thanks for asking Anonymous.

Really, when you eat various meats, it affects your pain? That's interesting.....makes a certain amount of sense if the antibiotics in the meat affect your already Cipro sensitive system.

I don't really know of good sources other than animal products. I'd shoot for organic. There are vegetarian sources, but in general, I prefer animal products only because they seem to be more nutrient dense and more effective.


Thumbs up to Wobenzyme and enzymes. It eats up bad (tendon and scar tissue and connective tissue) stuff. It's certainly worth a shot, and you'll likely need to take the high side of dosage (and on an empty stomach).


Regarding CoQ10, it's looking like that's the best option to counter the side effects of Cipro and Levaquin.

The thing is, you're going to have to take A LOT of CoQ10, of good quality. This is approximately $30 per 100mg. And you'll want to take 600-800 mg/day. And Lipoic acid too, about the same price.

You could do that as an experiment and see what happens.

Were I you, I would take the test as described on the Levaquin Tendonitis Treatment page.

You'll know exactly where your CoQ10 and Lipoic acid levels are, will know how your system is detoxing, will know if your body is absorbing nutrients.

It may save you a lot of money in the long run.


Also, on the UTI topic, in the future you may want to learn about/use D-Mannose. It's a natural sugar that for some reason skips the digestive process and coats your bladder, keeping the bad guys from latching on. Gets rid of UTI's naturally and fast (take more than directed).

You can get D-Mannose at your local health food store, assuming there is one where you live, or here is a good online source. http://products.mercola.com/d-mannose/?aid=CD461


More questions, more answers




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com
















Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.






























Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.